# SDR ASAA2013011593683

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,053 hours, 7,473 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 17.5 E OF OGG VOR. LT FMC FAILED, VTK FLAG APPEARRIED ON CAPTS INBD DU, LT FMC  BLANKED AND ROLL QUIDANCE LOST FOR 45 SECONDS FMC RECOVERED ON ITS OWN, QRC FOLLOWED . OPERATED NORMALLY REMAINDER OF FLT.  PERFORMED FIM 34-61, TASK 836, NR 1 FMC SHOWS NO FAULTS AFTER C/B RESET.  VTK FLAG OUT OF VIEW. ACFT OK FOR SERVICE.
